MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT WITH SAFESET RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT WITH SAFESET RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426460406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/12/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was discarded.Without the returned device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a transpac iv monitoring kit that the customer reported the transpac broke at the connection of the safeset and the tubing near the white one way stopcock during patient use.Someone became aware of the issue since the patient bled out from a major artery.The customer was unable to quantify the blood loss.The patient was a covid positive patient.The customer stated the break happened during a code.Pressure was held at the site and immediately changed out to another set.The customer stated there were no other medical interventions required related to the tubing break.The customer reported the patient deceased on a unspecified date.The customer declined to provide additional information upon follow-up.
 
Additional Manufacturer Narrative
H10: the reported complaint of breakage was confirmed.No videos or reported sample was returned for evaluation.However, an image was provided showing a broken tubing.It is unknown how the tubing had broken.Without the return of the reported sample a probable cause could not be determined.

Brand Name
TRANSPAC IV MONITORING KIT WITH SAFESET RESERVOIR AND 2 BLOOD SAMPLING PORTS,
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10990734
Report Number9617594-2020-00536
Device Sequence Number777694
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public(01)00840619028053(17)230701(10)4937589
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Catalogue Number426460406
Device Lot Number4937589
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;